File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bohr's inequalities for Hilbert space operators

TitleBohr's inequalities for Hilbert space operators
Authors
KeywordsBohr's inequality
Issue Date2006
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2006, v. 323 n. 1, p. 403-412 How to Cite?
AbstractThe classical Bohr's inequality states that| z + w |2 ≤ p | z |2 + q | w |2 for all z, w ∈ C and all p, q > 1 with frac(1, p) + frac(1, q) = 1. In this paper, Bohr's inequality is generalized to the context of Hilbert space operators for all positive conjugate exponents p, q ∈ R. In particular, the parallelogram law is recovered and some other interesting operator inequalities and established. © 2005 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75211
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorPečarić, Jen_HK
dc.date.accessioned2010-09-06T07:08:59Z-
dc.date.available2010-09-06T07:08:59Z-
dc.date.issued2006en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2006, v. 323 n. 1, p. 403-412en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75211-
dc.description.abstractThe classical Bohr's inequality states that| z + w |2 ≤ p | z |2 + q | w |2 for all z, w ∈ C and all p, q > 1 with frac(1, p) + frac(1, q) = 1. In this paper, Bohr's inequality is generalized to the context of Hilbert space operators for all positive conjugate exponents p, q ∈ R. In particular, the parallelogram law is recovered and some other interesting operator inequalities and established. © 2005 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.subjectBohr's inequalityen_HK
dc.titleBohr's inequalities for Hilbert space operatorsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=323&spage=403&epage=412&date=2006&atitle=Bohr%27s+Inequalities+for+Hilbert+Space+Operatorsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jmaa.2005.10.046en_HK
dc.identifier.scopuseid_2-s2.0-33748035054en_HK
dc.identifier.hkuros124859en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33748035054&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume323en_HK
dc.identifier.issue1en_HK
dc.identifier.spage403en_HK
dc.identifier.epage412en_HK
dc.identifier.isiWOS:000240566000030-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridPečarić, J=7006507259en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats